Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 10, NWS Philadelphia/Mount Holly

March 30, 2014Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 30, 2014, 11:26 AM EDT for Monmouth County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2014, 11:26 AM EDT (15:26 UTC)
Expired
Mar 30, 2014, 5:50 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WGUS41 KPHI 301526
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT SUN MAR 30 2014

NJC025-301930-
/O.NEW.KPHI.FA.W.0010.140330T1526Z-140330T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-
1126 AM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTH CENTRAL MONMOUTH COUNTY IN CENTRAL NEW JERSEY...

* UNTIL 330 PM EDT

* RUNOFF FROM HEAVY RAIN OVERNIGHT IS EXPECTED TO CAUSE FLOODING
  ALONG THE LOWER MANASQUAN RIVER. THE MANASQUAN RIVER AT SQUANKUM
  IS NEARING ITS FLOOD STAGE OF 7.5 FEET AND SHOULD START FLOODING
  EARLY THIS AFTERNOON. 
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. STREAM 
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4010 7403 4010 7406 4009 7406 4009 7408
      4011 7409 4013 7409 4014 7411 4010 7415
      4012 7423 4017 7426 4015 7402

$$
 
TFG
3 follow-up statements
829 
WGUS81 KPHI 301712
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 PM EDT SUN MAR 30 2014

NJC025-301930-
/O.CON.KPHI.FA.W.0010.000000T0000Z-140330T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-
112 PM EDT SUN MAR 30 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR SOUTH
CENTRAL MONMOUTH COUNTY...

AT 105 PM EDT THE MANASQUAN RIVER AT SQUANKUM HAD REACHED FLOOD 
STAGE AND WAS STILL RISING. 

* RAIN LAST NIGHT AND EARLY THIS MORNING HAS RESULTED IN EXCESSIVE 
RUNOFF WHICH WILL LEAD TO FLOODING OF SMALL CREEKS AND STREAMS IN 
THE WARNING AREA INCLUDING THE MANASQUAN RIVER. COUNTRY ROADS, 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS WITHIN THE WARNING ARE ALSO AT RISK OF FLOODING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4010 7403 4010 7406 4009 7406 4009 7408
      4011 7409 4013 7409 4014 7411 4010 7415
      4012 7423 4017 7426 4015 7402

$$

SFJ
047 
WGUS41 KPHI 301852
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT SUN MAR 30 2014

NJC025-302230-
/O.EXT.KPHI.FA.W.0010.000000T0000Z-140330T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-
252 PM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  SOUTH CENTRAL MONMOUTH COUNTY IN CENTRAL NEW JERSEY...

* UNTIL 630 PM EDT

* AT 245 PM EDT THE MANASQUAN RIVER AT SQUANKUM REMAINS ABOVE THE    
  FLOOD STAGE OF 7.5 FEET DUE TO THE RUNOFF FROM HEAVY RAIN LAST     
  NIGHT. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4010 7403 4010 7406 4009 7406 4009 7408
      4011 7409 4013 7409 4014 7411 4010 7415
      4012 7423 4017 7426 4015 7402

$$

SFJ
590 
WGUS81 KPHI 302150
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT SUN MAR 30 2014

NJC025-302159-
/O.CAN.KPHI.FA.W.0010.000000T0000Z-140330T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-
550 PM EDT SUN MAR 30 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL MONMOUTH
COUNTY...

THE MANASQUAN RIVER AT SQUANKUM HAS GONE BELOW FLOOD STAGE. FURTHER 
DOWNSTREAM...THE RIVER IS CRESTING BELOW FLOOD STAGE. THUS THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 4010 7403 4010 7406 4009 7406 4009 7408
      4011 7409 4013 7409 4014 7411 4010 7415
      4012 7423 4017 7426 4015 7402

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 30, 8:31 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 30, 8:31 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 AM EDT SUN MAR 30 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE SOUTHERN MID-ATLANTIC WILL SLOWLY
MOVE NORTHEAST AND PASS ACROSS THE REGION TONIGHT INTO MONDAY.
HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY NIGHT AND TUESDAY.
ANOTHER LOW PRESSURE SYSTEM WILL TRACK THROUGH THE GREAT LAKES AND
EASTERN CANADA WITH ITS ASSOCIATED COLD FRONT PASSING ACROSS THE
AREA EARLY WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM EMERGING FROM
THE ROCKIES SHOULD MOVE THROUGH THE GREAT LAKES AND SAINT LAWRENCE
VALLEY WITH ITS ASSOCIATED FRONTS PASSING THROUGH THE REGION
FRIDAY AND EARLY SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THE ATLANTIC COASTAL
COUNTIES OF NEW JERSEY AND DELAWARE. DENSE FOG HAS DEVELOPED AND
WITH THE NORTHEAST TO EAST FLOW AROUND THE SURFACE LOW, IT IS
AFFECTING THE COASTAL AREAS. THE LOW IS LOCATED AROUND THE MOUTH
OF THE DELAWARE BAY AND WILL SLOWLY DRIFT OFFSHORE THROUGH THE
DAY. AS IT DOES, THE FLOW SHOULD TURN BACK MORE NORTHERLY OR
NORTHWESTERLY AND HELP DISSIPATE THE FOG. WE DID NOT BRING THE
ADVISORY FARTHER INLAND JUST YET, ALTHOUGH VISIBILITIES OF 1-3
MILES IS POSSIBLE FOR THE NEXT TIER OF COUNTIES.

TWO AXIS OF HEAVY RAIN ESTABLISHED THEMSELVES TO OUR EAST AND WEST
YESTERDAY DROPPING ANYWHERE BETWEEN 2 TO 3 INCHES. FOR THE MOST PART
THE AREAS ACROSS SOUTHEAST PENNSYLVANIA AND SOUTHERN DELMARVA WERE
SPARED THE BRUNT OF THE HEAVIER RAIN. MULTIPLE DAILY RAINFALL
RECORDS WERE SET AND WE HAVE SEEN SOME OF THE AREA STREAMS AND
CREEKS RESPOND TO THE INFLUX OF FRESH WATER...FLOOD WARNINGS
REMAIN IN EFFECT.

SHOWERS ARE INCREASING AGAIN AND SPREADING ACROSS THE AREA NOW AS
THE UPPER LEVEL LOW TO OUR WEST AND ITS ASSOCIATED COLD POOL ARE
BEGINNING TO SLIDE CLOSER TO THE AREA. SHOWERS WILL BECOME MORE
WIDESPREAD THROUGH THE MORNING AND AFTERNOON HOURS WITH INCREASED
LOW-LEVEL CONVERGENCE AND LIFT. EXPECTING ANOTHER 1 OR SO TO FALL
THROUGH THE DAY WHICH WOULD ONLY EXACERBATE THE ON-GOING FLOODING,
SO WE KEEP THE FLOOD WATCH AS IS. A MAJORITY OF THIS RAIN SHOULD
FALL ACROSS OUR PENNSYLVANIA AND NORTHERN NEW JERSEY ZONES WHERE
THE BEST THERMAL FORCING EXISTS AND WHEN COMBINED WITH THE LIFT
FROM THE COLD POOL ALOFT.

TEMPERATURES TODAY WILL REMAIN RELATIVELY STEADY WITH JUST A SLIGHT
INCREASE DURING THE DAY UNDER THE COOL NORTHEAST FLOW AND LOW CLOUDS.
THE METMOS SEEMED TOO COLD AND THE NAM DID NOT INITIALIZE ITS
LOW-LEVEL THERMAL FIELDS ALL THAT WELL TODAY SO SIDED MORE WITH THE
MAVMOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS THE PARENT CLOSED LOW ALOFT AND THE SURFACE FEATURE BECOME MORE
STACKED LATER THIS EVENING THERE LOOKS TO A PERIOD OF DEFORMATION
BANDING THAT TAKES PLACE OR CONTINUES TOWARDS THE EAST FROM CENTRAL
PENNSYLVANIA. THIS IS WHEN THINGS BECOME A BIT MORE TRICKY IN TERMS
OF P-TYPE ACROSS OUR NORTHWESTERN ZONES. ALL THE NUMERICAL GUIDANCE
IS SHOWING 850MB TEMPERATURES ABOVE FREEZING THROUGH MUCH OF THE
OVERNIGHT HOURS, WHILE 925MB TRIES TO COOL TO BELOW FREEZING.
CURRENTLY WE SIDED MORE WITH THE GFS AS THE NAM DID NOT INITIALIZE
WELL (AS MENTIONED ABOVE) WHICH WOULD GIVE US QUITE A BIT OF SLEET
ACROSS THE NORTHWESTERN ZONES. THERE COULD BE TIMES WHEN THE
PRECIPITATION IS FALLING SO HARD LATE TONIGHT THAT IT DOES NOT HAVE
TIME TO PHASE CHANGE, EVEN IF THE LOW-LEVEL ARE COLD ENOUGH FOR
REFREEZING, AND WE SEE PLAIN RAIN. TEMPERATURES ACROSS THE HIGHER
ELEVATIONS SHOULD DROP TO OR BELOW FREEZING LATE TONIGHT WHILE IT IS
STILL RAINING/SLEETING OUT AND WE COULD SEE UPWARDS OF A TENTH OF AN
INCH OF ICE ACCUMULATION. THAT BEING SAID WE HAVE RAISED A WINTER
WEATHER ADVISORY FOR CARBON AND MONROE COUNTIES AT THIS TIME FOR A
COMBINATION OF SLEET AND FREEZING RAIN.

ELSEWHERE IN PENNSYLVANIA AND PORTIONS OF NORTHERN NEW JERSEY, IT
LOOKS TO TAKE MOST OF THE NIGHT BEFORE SLEET BECOMES THE MORE
DOMINANT P-TYPE WITH TEMPERATURES ABOVE FREEZING. THIS WOULD GREATLY
CUT-DOWN ON THE AMOUNT OF LIQUID FALLING AND THEREFORE DECREASES THE
CHANCES FOR FLOODING.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE SLOW MOVG LOW PRES SYS WILL FINALLY BE HEADING FOR THE DOOR ON
MON. ERLY IN THE PD THERE WILL LIKELY BE SOME LINGERING SHWRS,
ESPECIALLY N AND E BUT BY LATER ON MON THE RAIN SHUD END AND THE
SKY SHUD BEGIN TO CLEAR AS HIGH PRES BUILDS IN FROM THE W.

MON NIGHT AND TUE LOOK DRY AND PLEASANT. THEN, AN AREA OF LOW PRES
WILL MOVE NEWD FROM THE MIDWEST INTO SERN CANADA. ITS ASSOCD CDFNT
WILL CROSS THE REGION TUE NIGHT. EARLIER GUID WAS MORE BULLISH ON
BRINGING SOME PRECIP TO NRN PORTIONS OF THE AREA THAN THE LATEST
GUID, BUT HAVE HELD SCHC POPS FOR NOW.

WK HIGH PRES MOVES IN BEHIND THE CDFNT FOR MOST OF WED. THEN, AN
AREA OF LOW PRES WILL BEGIN TO DEVELOP IN THE SRN PLAINS AND MOVE
NEWD. ITS ATTENDANT WMFNT WILL MOVE ACRS THE REGION WED NIGHT INTO
THU WITH ONE PIECE OF ENERGY. THE MAIN LOW WILL THEN MOVE NEWD TWD
SRN CANADA ON FRI WITH ITS ASSOCD CFP ON SAT.

THERE ARE STILL SOME DIFFS BETWEEN THE ECMWF AND GFS ESPECIALLY
WITH THE EXTENT OF THE WARM FRONTAL PRECIP BUT THEY ARE IN MUCH
BETTER AGREEMENT OVERALL ON THE FEATURES. SO FOR NOW HAVE BROUGHT
LOW POPS WED NIGHT AND GRADUALLY INCREASE POPS THRU THE CFP ON
FRIDAY NIGHT. ITS DIFFICULT AT THIS TIME SCALE TO PIN DOWN WHICH
PD WOULD LIKELY SEE THE HIGHEST POPS AND WHICH ONE WOULD SEE NONE,
ESPECIALLY DUE TO THE AFOREMENTIONED DIFFS WITH HANDLING THE WARM
FRONT DETAILS.

TEMPS SHUD REMAIN AOA NRML THRU THE PD.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS MORNING...MOSTLY IFR TO LIFR WITH SOME BREAKS TO MVFR
POSSIBLE LATER. POCKETS OF RAIN WILL MOVE THROUGH AND WE WILL HAVE
TO CONTEND WITH THE SLOW MOVING SURFACE LOW PRESSURE THAT WILL
MOVE OVERHEAD LATER THIS MORNING. WINDS WILL BE NORTHERLY ACROSS
OUR NORTHERN TERMINALS AND EASTERLY ACROSS THE SOUTHERN TERMINALS
AS THE LOW MOVES THROUGH.

TODAY - TONIGHT...SOMEWHAT IMPROVING CONDITIONS LATE IN THE PERIOD.
SURFACE LOW PRESSURE WILL BE TO OUR EAST-NORTHEAST AND STRONG
NORTH-NORTHWEST WINDS DEVELOP BEHIND IT. THIS SHOULD HELP TO BRING
IN DRIER AIR AND MIX OUT SOME OF THE IFR CIGS AND VSBYS AND LIFT
THEM TOWARDS THE MVFR RANGE. GUSTS BETWEEN 25-30 KNOTS ARE EXPECTED
LATE TONIGHT.

OUTLOOK...
MON...MVFR/IFR EARLY WITH RAIN. PSBLY MIX OR SNOW N AND W. THEN
IMPROVING TO VFR LATER IN THE DAY WITH PRECIP ENDING. NW WIND
GUSTING TO 25 KT.  MDT TO HIGH CONFIDENCE.

MON NIGHT THROUGH WED...VFR. HIGH CONFIDENCE. WK CDFNT WILL CROSS
THE REGION TUE NIGHT AND COULD TOUCH OFF SOME SHWRS N AND W. ALSO
WILL BRING WSHFT WITH CFP.

WED NIGHT AND THU...A WMFNT WILL APPROACH FROM THE W AND COULD
BRING SOME RAIN. ALSO LWR CIGS/VSBYS. THERE ARE STILL SOME ISSUES
WITH TIMING WRT THE FRONT SO CONFIDENCE IS LOW BUT MVFR/IFR IS PSBL
DURG THIS TIME.

&&

.MARINE...
A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THE COASTAL WATERS. DENSE
FOG IS LOCATED ON THE LAND, AND WE SUSPECT THIS IS OCCURING ON THE
WATERS AS WELL. THIS WILL RUN THROUGH THIS AFTERNOON, BUT MAY NEED
TO BE EXTENDED.

WE KEEP THE SCA IN PLACE THOUGH IT IS POSSIBLE THAT A FEW GALE
GUSTS MAY OCCUR ACROSS OUR SOUTHERN WATERS AND IN THE LOWER BAY
LATE TONIGHT. THIS IS DUE TO THE SURFACE LOW PRESSURE MOVING
THROUGH AND THE PRESSURE GRADIENT REALLY TIGHTENING UP. CONFIDENCE
ON GALES IS RATHER LOW, EVEN AT THIS TIME FRAME SO DECIDED, AFTER
COORDINATION WITH AKQ, TO KEEP THE STRONGLY WORDED SCA INSTEAD.

OUTLOOK...
MON...SCA HAS BEEN ISSUED FOR THE OCEAN AND DEL BAY ON MON. LOW
CHC THAT THERE CUD BE SOME GALE GUSTS ON MON AS WELL.

MONDAY NIGHT...SUB SCA CONDS ON DEL BAY. SEAS MIGHT STILL BE AT
OR ABOVE SCA CRITERIA ON THE OCEAN BUT LATEST GUID INDICATES THEY
SHUD BE SUBSIDING.

TUE THROUGH WED NIGHT...SUB SCA CONDS EXPECTED WITH A RELATIVELY
WEAK PRESSURE PATTERN.

THU...CONDS SHUD STILL BE BELOW SCA ON THU, BUT INCREASING. BY THU
NIGHT, SCA CONDS CUD RETURN.

&&

.HYDROLOGY...
2 TO 3 INCHES FELL ACROSS PORTIONS OF CENTRAL AND NORTHERN NEW
JERSEY YESTERDAY AND WE HAVE SEEN NUMEROUS STREAMS AND CREEKS BEGIN
TO OVERFLOW THEIR BANKS. FURTHER TOWARDS THE SOUTH AND WEST 1 TO 2
INCHES FELL BUT WE HAVE NOT SEEN MUCH OF A RESPONSE ON THOSE BASINS.
WE ARE EXPECTING ANOTHER INCH OR SO TO FALL THROUGHOUT THE DAY
TODAY, MOSTLY ACROSS PENNSYLVANIA AND NORTHERN NEW JERSEY, SO WE
KEEP THE CURRENT FLOOD WATCH IN PLACE THROUGH THE OVERNIGHT HOURS.
SOME WINTRY PRECIPITATION COULD TRANSITION TO/MIX IN LATE TONIGHT
ACROSS THE NORTHERN AREAS WHICH WOULD HELP TO CUT BACK ON THE AMOUNT
OF LIQUID REACHING THE RIVERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
     071-101>106.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-015.
     DENSE FOG ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR NJZ013-
     014-020-022>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
     DENSE FOG ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR DEZ003-
     004.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ431-
     450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY
     FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...HEAVENER/ROBERTSON
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...HEAVENER/NIERENBERG
MARINE...HEAVENER/NIERENBERG/ROBERTSON
HYDROLOGY...
Hazardous weather outlook, Mar 30, 8:18 AM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 AM EDT SUN MAR 30 2014

NJZ001-311230-
SUSSEX-
818 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE COULD BE A WINTRY MIX OF FREEZING RAIN MONDAY MORNING,
ESPECIALLY OVER THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-311230-
CARBON-MONROE-
818 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ007>010-012-015-PAZ060>062-070-071-101>106-311230-
NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
818 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>024-026-027-311230-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
818 AM EDT SUN MAR 30 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

A SLOW MOVING STORM SYSTEM WILL AFFECT THE REGION INTO TONIGHT
BRINGING MORE PERIODS OF RAIN SOME OF WHICH CAN BE HEAVY AT TIMES.
A TOTAL OF 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE WEEKEND, AND
THIS SHOULD RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. IN
ADDITION, SMALL STREAMS AND CREEKS WILL NEED TO BE WATCHED
ESPECIALLY IF THE HIGHER RAINFALL AMOUNTS ARE MORE WIDESPREAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-MDZ008-012-015-019-020-NJZ016>019-021-311230-
KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
818 AM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING STORM SYSTEM WILL AFFECT THE REGION INTO TONIGHT
BRINGING MORE PERIODS OF RAIN SOME OF WHICH CAN BE HEAVY AT TIMES.
A TOTAL OF 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE WEEKEND, AND
THIS SHOULD RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. IN
ADDITION, SMALL STREAMS AND CREEKS WILL NEED TO BE WATCHED
ESPECIALLY IF THE HIGHER RAINFALL AMOUNTS ARE MORE WIDESPREAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-311230-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
818 AM EDT SUN MAR 30 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

THERE IS A CHANCE OF GALE FORCE WIND GUSTS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR GALE FORCE WIND GUSTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-311230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
818 AM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF GALE FORCE WIND GUSTS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR GALE FORCE WIND GUSTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 30, 11:00 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT SUN MAR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     FLOOD            MONROE TWP              40.32N  74.43W
03/30/2014                   MIDDLESEX          NJ   LAW ENFORCEMENT

            PERRINEVILLE ROAD IS FLOODED BETWEEN FEDERAL AND DEY
            GROVE

&&

EVENT NUMBER PHI1400133

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:07 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 2 more4 hr
Mar 29, 10:12 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren4 hr
Mar 29, 11:28 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Ocean4 hr
Mar 30, 12:16 AM EDTAreal Flood WarningPHIHunterdon, Somerset6 hr
Mar 30, 1:25 AM EDTAreal Flood WarningPHIMiddlesex, Somerset4 hr
Mar 30, 3:50 AM EDTWinter Weather AdvisoryPHISussex, Warren24 hr
Mar 30, 4:50 AM EDTAreal Flood WarningPHIMonmouth9 hr
Mar 30, 5:14 AM EDTAreal Flood WarningPHISomerset7 hr
Mar 30, 6:47 AM EDTAreal Flood WarningPHISomerset4 hr
Mar 30, 7:58 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May3 hr
Mar 30, 8:11 AM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean7 hr
Mar 30, 8:18 AM EDTMarine Dense Fog AdvisoryPHI7 hr
Mar 30, 9:46 AM EDTRiver Flood WarningPHISomerset36 hr
Mar 30, 11:04 AM EDTAreal Flood AdvisoryPHIMiddlesex4 hr
Mar 30, 3:20 PM EDTGale WarningPHI12 hr
Mar 30, 3:29 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Mar 30, 4:14 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.